Mar 31, 2003
Can rosiglitazone help facial wasting? Are there any studies that have addressed this? I heard it might help but it might take 6 months to kick in.
Response from Ms. Fields-Gardner
Because rosiglitazone acts to allow fat accumulation in subcutaneous tissues, it has been speculated (now in testing in various clinical trials and elsewhere) that there should be a role for this medication in reversing or preventing facial fat losses. It is a process that could take time. It will certainly be worth addressing other risk factors (such as weight change, diet, exercise, smoking, drinking and such) that you can alter in the meantime. Take a look at one of the studies reported last year through the link below:
soldier (facial lipoatrophy)
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Anal Sex Condom Broke Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.